# SDR SWIA200717911

- Difficulty date: January 28, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 12,754 hours, 9,801 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SIDE OF PAX DOOR CRACK TOP OF DOOR OPEN BENEATH TOP FOLDING STEP, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED REPAIR ANGLE AND FILLER AT PAX DOOR FWD SIDE TOP STEP PER CRJ200 REO 601R-52-11-279.
